Jump to content



Photo

Advice For The End Of Taper


  • Please log in to reply
2 replies to this topic

#1 RenW

RenW

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 27 October 2021 - 09:23 PM

Back at the end of June I posted about having some issues and with advice and evaluating the data I realized that I had been dropping too many beads too quickly.  Especially taking into consideration that as I drop dose each bead is a higher percentage of the new dose.   Thread here:

https://www.cymbalta...ent/#entry97178
 

  I stabilized at 24 beads for a couple of weeks and started dropping one bead every two weeks than about every week. TBH I haven't been keeping as careful track of when to drop a bead. Now I'm down to 15 beads (of a 30 mg pill). It  has taken me 4 months to go from 24 beads to 15 beads.  Thinking that maybe I got too conservative with tapering? I'm just soooo tired of doing this.  Especially since my treatment approach has been to try to only change one thing at a time so I can better gauge cause and effect with treatments.

So I'm back for more advice especially from people who have successfully tapered. At this point I'm taking 1.2 mg of Cymbalta.  I'm wondering is my body even recognizing it at this point?  There is part of me that wonders if I couldn't just successfully go cold turkey from here.   There is part of me that is scared of my bodies reaction to zero Cymbalta. Even if I reduced one bead every 5 days at this point it would be about 2.5 months of tapering still. 

I definitely don't want to screw this up at the finish line.  How did your experience go at the end?  Anything you would have change?  Advice? 


 

 


#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,180 posts
  • LocationMissouri

Posted 28 October 2021 - 08:00 AM

Hi Ren

 

I think you are doing a magnificent job with your bead counting. As long as you are handling the withdrawal symptoms I would just stay at the pace you are at right now. I didn't have any real serious withdrawal until I actually got down to 1 bead. Most others started having bad symptoms as they dropped below 30 mg with things getting real bad below 3 mg. If you are doing well don't rock the boat. Keep up the good fight.


#3 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,743 posts
  • LocationKent, UK

Posted 01 November 2021 - 08:00 AM

Hi Ren,

 

I am completely with Hat on this one. You have done well to stick it out this far. Unfortunately, the body will still react to even the smallest dose as it is still expecting a certain amount of the meds. Keep listening to your body and maintain your rate as Hat said. The withdrawal isn't over just because you have taken your last dose. There is still some way to go after that.

 

Think of it like a spicy meal. When you have taken your last mouthful - does the sting stop?! No :)

 

Think of this the same. If you drop at the correct rate, the time after your last dose will be as easy as it can be. Drop too fast at any juncture and the post-last dose time will become more of a problem.

 

IUN





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users